# SDR AALA201604079001

- Difficulty date: April 6, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 38,636 hours, 16,981 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Air Filter
- Condition: Dirty
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  RECEIVED ECAM LAVATORY SMOKE ALARM.  FLIGHT ATTENDANT STATED THAT NO ONE WAS IN LAVATORY.  PERFORMED SATISFACTORY SDCU BITE TEST.  VISUAL INSPECTION OF AFT LT LAVATORY SMOKE DETECTOR AIR FILTER FOUND IT HEAVILY ENCRUSTED WITH DUST, CLEANED.  OK FOR CONTINUED SERVICE IAW AMM 26-17-00.
